# SDR SWAA071572

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 69,285 hours, 65,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bar
- Part number: 6937877
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT WING STABILIZER BAR CORRODED.  REMOVED AND REPLACED RIGHT WING STABILIZER BAR PER MM.
